# SDR ASAA0792205

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113A270017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP HAS SMALL DENT.  DAMAGE FOUND TO BE PUNCTURE LOCATED 12 INCHES FROM INBOARD EDGE.  LEFT INBOARD AFT FLAP DAMAGE REPAIRED IAW B737 900 SRM CH 51-70-10 REPAIR 2, LOCATED 12 INCHES FROM INBOARD EDGE.
